# SDR ASAA2014112209723

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,203 hours, 1,973 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACFT GROUNDED.  ACCOMPLISHED FMCS OPS TEST REF AMM 34-61-00-710-801, OPS CK GOOD.  ACCOMPLISHED FMC DOES NOT OPERATE FIM TASK REF FIM 34-61/836, OPS CK GOOD. DFCS BITE CK GOOD AND NO HGS FAULTS.
